RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 11, Issue 3  


Asymptotic exponential integrals, Newton's diagram, and the classification of minimal points
V. A. Vassiliev
1
Nonlocal inversion formulas in real integral geometry
I. M. Gel'fand, S. G. Gindikin
12
Perfect partitions for ergodic flows
B. M. Gurevich
20
Generalized Mityagin invariants and a continuum of pairwise nonisomorphic spaces of analytic functions
V. P. Zaharyuta
24
Long-wave equation with free boundaries. I. Conservation laws and solution
B. A. Kupershmidt, Yu. I. Manin
31
Surgery on singularities of foliations
N. M. Mishachev, Ya. M. Eliashberg
43

Brief communications
Removable singularities on the boundary and uniqueness of solutions of boundary-value problems for second-order elliptic and parabolic equations
O. A. Oleinik, G. A. Iosif'yan
54
Homomorphisms of a class of rings and two-valued measures on Boolean algebras
Sh. A. Ayupov
68
State density of self-adjoint elliptic operators with stochastic coefficients
J. H. Bernstein, D. A. Leites
70
State density of self-adjoint elliptic operators with stochastic coefficients
A. I. Gusev
72
Proof of the global Langlands conjecture for $GL(2)$ over a function field
V. G. Drinfeld
74
Singularities of convex hulls of smooth manifolds
V. M. Zakalyukin
76
Representation ring of $GL(n)$ over a $p$-adic field
A. V. Zelevinskii
78
Unitary representations of groups of measure-preserving diffeomorphisms
R. S. Ismagilov
80
One class of operator equations of the first kind
M. V. Klibanov
82
An analog of Pólya's theorem for entire functions of proximate order and some applications of it
L. S. Maergoiz
84
$p$-adic Hopf varieties
G. A. Mustafin
86
Ultraproducts and the “three spaces problem”
S. A. Rakov
88
Bi-invariant spaces of functions on $SL(2,\mathbb{R})$
P. K. Rashevskii
90
Banach algebras of absolutely continuous measures on a straight line
B. A. Rogozin, M. S. Sgibnev
92
The concepts of a bezoutiant and a resolvent for operator bundles
G. Khainig
94
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020